# SDR DALA2017120408427

- Difficulty date: December 2, 2017
- Submitted: December 5, 2017
- Operation: Air carrier
- Aircraft: N586NW
- Make and model: Boeing 757351
- Aircraft serial: 32987
- Aircraft time: 53,665 hours, 17,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5806, L/P 3556742) PAX SEATS ROWS 36 THRU 40 EMERG. LIGHT PATH INOP. REMOVED AND REPLACED EMERG. BATT. PACK M11082 PER B757 AMM 33-53.
